Flexible Class of Skew-Symmetric Distributions
Version of Record online: 28 JUL 2004
Scandinavian Journal of Statistics
Volume 31, Issue 3, pages 459–468, September 2004
How to Cite
Ma, Y. and Genton, M. G. (2004), Flexible Class of Skew-Symmetric Distributions. Scandinavian Journal of Statistics, 31: 459–468. doi: 10.1111/j.1467-9469.2004.03_007.x
- Issue online: 28 JUL 2004
- Version of Record online: 28 JUL 2004
- Received January 2003, in final form January 2004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!